I think I am so much addicted to masturbation. It has affected me both socially and emotionally. I have problems with my self-esteem and self-confidence. I find difficult to talk to girls every time, I think it is because of my low self-esteem. I do not have a girlfriend but I really want to have one. I really want to quit this habit. I have tried to quit several times but I end up crawling back and wank a lot more. Please help.
Welcome to icliniq.com.
Doing masturbation three or four days a week is completely normal. Also, it is a myth that masturbation causes weakness and loss of energy.
But if you are doing it daily, try to engage your mind with something else which you like. Such as watching tv shows, playing games, eating, listening to music, etc. You can try initially to not masturbate one day in a week. Then two days after two weeks, etc.
If they are of milder intensity, please do a Google search for techniques like 'Thought stopping', and use any of the methods described, such as slapping thigh, yelling stop, snapping rubber band, etc.
If thoughts are extremely disturbing, I would suggest you please visit a local psychiatrist who can give you some medication for a couple of months which will help prevent excessive thoughts.
Was this answer helpful?|
Query: Hello doctor, My doctor said that I have friction in my kneecap and I have to do exercise to increase the strength of the muscle. Can you please give me the plan of exercises? Read Full »
Query: Hi doctor, I had a very bad habit of excessive masturbation. I started it when I was 14 and now I am 27. I masturbate around two to three times per day. I was not aware of the side effects of the masturbation. Now, my penis is totally shrunk. It is looking wired. I visited a doctor. He gave Nano Leo... Read Full »
Query: Hello doctor, I am 23-week pregnant with DCDA twin. My CL at week 19 was 28 mm and I was asked to take bed rest. Can I do any exercise because I prefer natural delivery? Currently, I am taking Progesterone tablets vaginally and also weekly Progesterone injection. Read Full »
Ask your health query to a doctor online?Ask a Psychiatrist Now